Skip to content
✨Receive a 10% discount on your initial purchase using the promo code VSMART.✨
✨Receive a 10% discount on your initial purchase using the promo code VSMART.✨

Country

UPSA: Aspirin (330 Mg) With Vitamin C (200 Mg) Effervescent Tablets Pain And Fever Relief Pack Of 20

SKU 3400930076811
by UPSA
Sold out
Original price $9.99 - Original price $9.99
Original price
$9.99
$9.99 - $9.99
Current price $9.99

UPSA Aspirin (330 mg) with Vitamin C (200 mg) Effervescent Tablets can be used to relieve pain and fever (e.g. headache, flu-like conditions and tooth pain) in adults and children over 20 kg (44 pounds / 3.1 stone) in weight (i.e. typically ages 6 and over).


Description


The drug Aspirin Upsa with vitamin C contains aspirin and vitamin C. This drug is an analgesic (it calms the pain) and an antipyretic (it lowers the fever). It is indicated for fever and pain such as headaches, flu-like symptoms, dental pain, stiffness, in adults and children from 20 kg (approximately from 6 years old).



Using advice


This presentation is reserved for adults and children from 20 kg (approximately from 6 years old)


In case of pain, in case of fever:


The dosage of aspirin depends on the weight of the child; ages are given for information.


If you do not know the child's weight, it should be weighed to give the best dose.


Aspirin exists in many dosages, allowing treatment to be adapted to the weight of each child.


The recommended daily dose of aspirin is approximately 60 mg / kg / day, divided into 4 or 6 divided doses, i.e. approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.


For children weighing 20 to 26 kg (approximately 6 to 10 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 effervescent tablets per day.


For children weighing 27 to 36 kg (approximately 8 to 12 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 effervescent tablets per day.


For children weighing 37 to 50 kg (approximately 11 to 15 years), the dosage is 2 effervescent tablets per dose, to be renewed if necessary after 6 hours, without exceeding 8 effervescent tablets per day.


For adults and children weighing more than 50 kg (from about 15 years old): the maximum recommended daily dose is 3 g of aspirin, or 9 effervescent tablets per day.The usual dosage is 2 effervescent tablets at 330 mg, to be renewed if necessary after a minimum of 4 hours, without exceeding 9 effervescent tablets per day.



Composition


The active substances are:


Acetylsalicylic acid................................................ .................................................. 330 mg


Ascorbic acid................................................ .................................................. ........ 200 mg


The other ingredients are:


Sodium bicarbonate, anhydrous citric acid, sodium benzoate (E211), povidone.



Precautions for use


This medicine contains aspirin and vitamin C. Other medicines contain them.


Check that you or your child are not taking other medicines that contain aspirin and / or nonsteroidal anti-inflammatory drugs and / or contain vitamin C, including if they are medicines obtained without a prescription.



Pregnancy and breast feeding


GENERALLY, DURING PREGNANCY AND BREASTFEEDING ALWAYS ASK YOUR DOCTOR OR PHARMACIST BEFORE USING ANY MEDICINAL PRODUCT.


Pregnancy


This medication is intended for adults and children from 20 kg (approximately 6 years). However, when used in exceptional circumstances in women of childbearing age, the following points should be remembered: Low doses, less than 100 mg per day: Low doses of acetylsalicylic acid less than 100 mg per day, may be prescribed in exceptional circumstances requiring specialized supervision. For doses greater than 100 mg per day At these doses, and unless absolutely necessary, acetylsalicylic acid should not be prescribed during the first two trimesters of pregnancy. If acetylsalicylic acid is administered to a woman who wants to be pregnant or less than six months pregnant, the dose should be as low as possible and the duration of treatment as short as possible. At doses greater than 100 mg per day, acetylsalicylic acid is contraindicated beyond 5 months of pregnancy (24 weeks of amenorrhea). You should UNDER NO CIRCUMSTANCES take this medication during the third trimester of pregnancy because its effects on your child can have serious consequences, especially on a cardio-pulmonary and renal level, even with just one dose. If you took this medicine while you were pregnant, talk to your obstetrician gynecologist so that you can be offered appropriate monitoring.


Feeding with milk


As aspirin passes into breast milk, this medication is not recommended during breast-feeding. ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE BEFORE TAKING ANY MEDICINAL PRODUCT.

Disclaimer

Please be aware that the information on the product packaging may differ from what you see on our website. This includes details like product descriptions, where it's from, nutrition facts, ingredients, and allergy warnings. It's important to carefully check the packaging before using our products to know how to use them, possible risks, and any precautions.

We try our best to give accurate and up-to-date information on our website, but sometimes there might be mistakes. If there's any difference between the website and the packaging information, please follow what's on the packaging.

Report a product problem

If you have any problem with the product, please fill out the following form

Name  
Email  
Subject  
Description